MathSciNet Relay Station
MathSciNet bibliographic data
MR1793840 35L05 (35B10 35B20 35C10 35L20)
Andrianov, Igor; Awrejcewicz, Jan Construction of periodic solutions to partial differential equations with non-linear boundary conditions. Int. J. Nonlinear Sci. Numer. Simul. 1 (2000), no. 4, 327–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement